Hi, I’ve had eczema since I was young. I currently am suffering eczema mainly on my face. No severe scabs or anything bloody. In fact, it’s not that severe, just my whole face is red (pink). It’s smooth but I can tell it’s very thin. What do you think I should do if I want to get rid of this redness or reduce it? What moisturizer, IYO, should I use? Cuz I currently am using Shea butter but it’s hit and miss generally.. Thanks! (You look great btw. Very inspiring to see the progress. Gives me a lot of hope!) :’)
Hi Micky, I just found you in the spam comnments, which I rarely look at since they are normally people like ‘porn star babes’ or ‘hot and horny’. Imagine my surprise on finding you there! Great comments. I am going to look into Vitamin D and check out that cream, AND read your article about eczema creams. I a lot of them aren’t great. I think mine contains SLS but I find nearly everything else will irritate my skin, I’m so sensitive. Aloe vera is great but not moisturising enough. Thank you so much for sharing and so glad I found this! You are doing great with the links too. Blogs are all about sharing so keep em coming. Thanks again Micki. Ruth. PS. I am much better. A few stubborn patches but I’m sleeping again (what a relief) and much less itchy and stressed out.
Testosterone can be administered parenterally , but it has more irregular prolonged absorption time and greater activity in muscle in enanthate , undecanoate , or cypionate ester form. These derivatives are hydrolyzed to release free testosterone at the site of injection; absorption rate (and thus injection schedule) varies among different esters, but medical injections are normally done anywhere between semi-weekly to once every 12 weeks. A more frequent schedule may be desirable in order to maintain a more constant level of hormone in the system.  Injectable steroids are typically administered into the muscle, not into the vein, to avoid sudden changes in the amount of the drug in the bloodstream. In addition, because estered testosterone is dissolved in oil, intravenous injection has the potential to cause a dangerous embolism (clot) in the bloodstream.